# SDR CALA2025050704519

- Difficulty date: May 5, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 92,495 hours, 37,259 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE 2L SERVICE PRESSURE IN RED ZONE  EVALUATE GAUGE AND CONTACT TOMC WITH FINDINGS   NEEDLE IS ON THE SPLIT BETWEEN GREEN AND RED, REF AMM25-62-00-810-803-A -GAUGE MODEL A IS INSTALLED AND PRESSURE IS WITHIN LIMITS (ACCEPTABLE UP TO A NEEDLE WIDTH INTO THE RED) FOR CONTINUED SERVICE.   NEEDLE IS ON THE SPLIT BETWEEN GREEN AND RED, REF AMM25-62-00-810-803-A -GAUGE MODEL A IS INSTALLED AND PRESSURE IS WITHIN LIMITS (ACCEPTABLE UP TO A NEEDLE WIDTH INTO THE RED) FOR CONTINUED SERVICE.
